Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Rough area inside bottom lip. Due to Klabax?

Hi, I had a bad sinus infection and was supposed to take klabax for 5 days. I took it for about 7 days, because I got the dosage wrong and was taking one when I should have been taking two pills. It was terrible, left a better taste that started in my throat and mouth and lasted for hours. On the last day I took them, I felt a rough area just inside my bottom lip. I thought my lip was stripping, but it was some white spots . Do you think the klabax may have caused this?
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  174
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi nefertaridos,
Thanks for writing in to Healthcare Magic!
Klabax is Clarithromycin and is does not appear as a cause for your raw area.
I think you have some problem at the local area like candida or viral/bacterial infection that is causing all the trouble.
You should get a local examination by a physician and get a sample tested from the local site if there is a discharge.
Probably you would require antibiotic treatment to get cured.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor